# SDR AUS20020360

- Difficulty date: March 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 2434 · DC Generator-Alternator
- Part: Diode
- Part number: 302391
- Condition: Failed
- Location: Nr 2 Dc Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 GENERATOR OFF LINE, THE EMERGENCY BUS INTERCONNECT CIRCUIT BREAKER POPPED,  PILOT LOST POWER TO THE NR 2 BUS. INVESTIGATION FOUND 2 DIODES ON THE EMERGENCY BUS FAILED RESISTANCE CHECK.
